Search
All Categories
    Menu Close

    Vicks NyQuil Cold & Flu Relief Nighttime Liquid Cherry

    Details

    NyQuil, Cold & Flu, Nighttime Relief


    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Fast multi-symptom relief. Powerful nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.
    SKU: TBCVIR7731
    $7.99
    i h

    Ingredients



    Active Ingredients: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, Fug Blue 1, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate.


    Product Attributes

    Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting. consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibit
    Directions Directions: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & Children 12 Yrs & Over: 30 ml every 6 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
    About the Producer P & G


    Disclaimer

    Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.



    0.0 0
    Write your own review Close
    • Product can be reviewed only after purchasing it
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *